Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects after 2 years with none?
Apr 29, 2011

Hello, I have been on truvada and sustiva for 2 years and doing well, but, for the last 3 weeks I have been feeling sluggish and groggy at times. Could this happen after 2 years on these meds, with a cd4 count over 700 and undetectable? Should I change to something else and what, or will this pass?

Response from Dr. Young

Hello and thanks for your post.

It would be quite unusual for you to experience a new side effect after 2 symptom-free years (though side effects have little to do with your viral or CD4 response to treatment).

I'd sit tight, but consider mentioning this to your health care provider.

Be well, BY



Previous
can viraday be taken in the mornings?
Next
Chinese Herbs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement